On the folded normal distribution

Tsagris, Michail and Beneki, Christina and Hassani, Hossein (2014) On the folded normal distribution. Mathematics, 2 (1). pp. 12-28. ISSN 2227-7390

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (253kB)


The characteristic function of the folded normal distribution and its moment function are derived. The entropy of the folded normal distribution and the Kullback–Leibler from the normal and half normal distributions are approximated using Taylor series. The accuracy of the results are also assessed using different criteria. The maximum likelihood estimates and confidence intervals for the parameters are obtained using the asymptotic

theory and bootstrap method. The coverage of the confidence intervals is also examined.

Item Type: Article
Keywords: Folded normal distribution, Entropy, Kullback–Leibler, Maximum likelihood estimates
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.3390/math2010012
Depositing User: Wahid, Ms. Haleema
Date Deposited: 02 May 2014 12:41
Last Modified: 14 Oct 2017 06:21
URI: http://eprints.nottingham.ac.uk/id/eprint/3115

Actions (Archive Staff Only)

Edit View Edit View